Henoch-Schonlein Purpura After H1N1 Vaccination


ARICA D. A. , OZKASAP S., ARICA I. E. , YAYLI S., ERSÖZ Ş., DERECI S., ...Daha Fazla

TURKDERM-TURKISH ARCHIVES OF DERMATOLOGY AND VENEROLOGY, cilt.45, sa.1, ss.46-48, 2011 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 45 Konu: 1
  • Basım Tarihi: 2011
  • Doi Numarası: 10.4274/turkderm.45.11
  • Dergi Adı: TURKDERM-TURKISH ARCHIVES OF DERMATOLOGY AND VENEROLOGY
  • Sayfa Sayıları: ss.46-48

Özet

Influenza vaccination is a widely accepted practice, particularly during pandemics. The side effects of influenza vaccine are usually mild and consist of local reactions and constitutional symptoms. Rarely, serious adverse effects may be encountered. Herein, we describe a patient who presented with Henoch-Schonlein purpura following Influenza A (H1N1) vaccination. With the increasing use of Influenza vaccination, attention should be drawn to the potential serious side effects as Henoch-Schonlein purpura. (Turkderm 2011; 45:46-8)